RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1986, Volume 66, Number 2, Pages 222–233 (Mi tmf4617)  

This article is cited in 2 scientific papers (total in 2 papers)

Two-dimensional hydrogen atom. Reciprocal expansions of the polar and parabolic bases of the continuous spectrum

L. S. Davtyan, G. S. Pogosyan, A. N. Sisakyan, V. M. Ter-Antonyan


Abstract: An expansion of the parabolic basis of the two-dimensional hydrogen atom with respect to the polar basis and its inverse expansion are found in the region of the continuous spectrum. The connection between these expansions and the expansions corresponding to them in the discrete spectrum is traced. The group-theoretical significance of the two-dimensional Coulomb phase shift is established.

Full text: PDF file (779 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1986, 66:2, 146–153

Bibliographic databases:

Received: 14.01.1985

Citation: L. S. Davtyan, G. S. Pogosyan, A. N. Sisakyan, V. M. Ter-Antonyan, “Two-dimensional hydrogen atom. Reciprocal expansions of the polar and parabolic bases of the continuous spectrum”, TMF, 66:2 (1986), 222–233; Theoret. and Math. Phys., 66:2 (1986), 146–153

Citation in format AMSBIB
\Bibitem{DavPogSis86}
\by L.~S.~Davtyan, G.~S.~Pogosyan, A.~N.~Sisakyan, V.~M.~Ter-Antonyan
\paper Two-dimensional hydrogen atom. Reciprocal expansions of the polar and parabolic bases of the continuous spectrum
\jour TMF
\yr 1986
\vol 66
\issue 2
\pages 222--233
\mathnet{http://mi.mathnet.ru/tmf4617}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=838276}
\transl
\jour Theoret. and Math. Phys.
\yr 1986
\vol 66
\issue 2
\pages 146--153
\crossref{https://doi.org/10.1007/BF01017766}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E417400007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4617
  • http://mi.mathnet.ru/eng/tmf/v66/i2/p222

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. S. Davtyan, G. S. Pogosyan, A. N. Sisakyan, V. M. Ter-Antonyan, “Transformations between parabolic bases of the two-dimensional hydrogen atom in the continuous spectrum”, Theoret. and Math. Phys., 74:2 (1988), 157–161  mathnet  crossref  mathscinet  isi
    2. V. V. Pupyshev, “Two-dimensional Coulomb scattering of a quantum particle: Wave functions and Green's functions”, Theoret. and Math. Phys., 186:2 (2016), 213–230  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:286
    Full text:102
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019